# SDR DALA1156070138

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 112T70105
- Condition: Misrepaired
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER PITCH LOAD FITTING "T" CLIP HAS SHORT EDGE DISTANCE AT FASTENER HOLE FOR NR 1 PYLON.  REPAIR PER ERA 496333-14AD.
